American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 85 found      Go to page: 1 2 3

[1] Nikolaos Pattakos and Alexander Volberg. Continuity of weighted estimates in $A_{p}$ norm. Proc. Amer. Math. Soc. 140 (2012) 2783-2790.
Abstract, references, and article information   
View Article: PDF

[2] V. V. Peller. Analytic approximation of matrix functions and dual extremal functions. Proc. Amer. Math. Soc. 137 (2009) 205-210. MR 2439442.
Abstract, references, and article information   
View Article: PDF

[3] Byung-Geun Oh. A short proof of Hara and Nakai's theorem. Proc. Amer. Math. Soc. 136 (2008) 4385-4388. MR 2431053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernd Kirchheim and Paul F.X. Müller. A rough differentiable function. Proc. Amer. Math. Soc. 136 (2008) 3875-3881. MR 2425727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] C. Agrafeuil and K. Kellay. Tauberian type theorem for operators with interpolation spectrum for Hölder classes. Proc. Amer. Math. Soc. 136 (2008) 2477-2482. MR 2390516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Evgueni Doubtsov. Complemented invariant subspaces and interpolation sequences. Proc. Amer. Math. Soc. 135 (2007) 393-395. MR 2255285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. D. Baranov. On $L^1$-norms of meromorphic functions with fixed poles. Proc. Amer. Math. Soc. 134 (2006) 3003-3013. MR 2231626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Keiji Izuchi and Shûichi Ohno. Hankel-type operators on the space of bounded harmonic functions. Proc. Amer. Math. Soc. 134 (2006) 1359-1364. MR 2199180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Girela, Cristóbal González and José Ángel Peláez. Multiplication and division by inner functions in the space of Bloch functions. Proc. Amer. Math. Soc. 134 (2006) 1309-1314. MR 2199173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zeljko Cuckovic and N. V. Rao. Maximality theorems for Fréchet algebras. Proc. Amer. Math. Soc. 134 (2006) 487-490. MR 2176017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alec L. Matheson and Michael I. Stessin. Cauchy transforms of characteristic functions and algebras generated by inner functions. Proc. Amer. Math. Soc. 133 (2005) 3361-3370. MR 2161161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stephan Ramon Garcia. The backward shift on Dirichlet-type spaces. Proc. Amer. Math. Soc. 133 (2005) 3047-3056. MR 2159784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephan Ramon Garcia. A $*$-closed subalgebra of the Smirnov class. Proc. Amer. Math. Soc. 133 (2005) 2051-2059. MR 2137871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jordi Pau. On a generalized corona problem on the unit disc. Proc. Amer. Math. Soc. 133 (2005) 167-174. MR 2085166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. A. Kortram. A new characterization of the unit ball of $H^2$. Proc. Amer. Math. Soc. 132 (2004) 127-133. MR 2021255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Fang Gensun. Cardinal spline interpolation from $H^{1}(\mathbb{Z})$ to $L_{1}(\mathbb{R})$. Proc. Amer. Math. Soc. 128 (2000) 2597-2601. MR 1657739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jun Soo Choa, Hong Oh Kim and Joel H. Shapiro. Compact composition operators on the Smirnov class. Proc. Amer. Math. Soc. 128 (2000) 2297-2308. MR 1653449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ji-huai Shi and Guang-bin Ren. Boundedness of the Cesàro operator on mixed norm spaces. Proc. Amer. Math. Soc. 126 (1998) 3553-3560. MR 1458263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. V. Kislyakov. Bourgain's analytic projection revisited. Proc. Amer. Math. Soc. 126 (1998) 3307-3314. MR 1458882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Pascal J. Thomas. Sampling sets for Hardy spaces of the disk. Proc. Amer. Math. Soc. 126 (1998) 2927-2932. MR 1452830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pietro Poggi-Corradini. Angular derivatives at boundary fixed points for self-maps of the disk. Proc. Amer. Math. Soc. 126 (1998) 1697-1708. MR 1443404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Evgueni Doubtsov. Corrected outer functions. Proc. Amer. Math. Soc. 126 (1998) 515-522. MR 1415583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wayne Smith and Liming Yang. Composition operators that improve integrability on weighted Bergman spaces . Proc. Amer. Math. Soc. 126 (1998) 411-420. MR 1443167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daniel Girela. On a theorem of Privalov and normal functions. Proc. Amer. Math. Soc. 125 (1997) 433-442. MR 1363422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jun Soo Choa and Hong Oh Kim. Compact composition operators on the Nevanlinna class. Proc. Amer. Math. Soc. 125 (1997) 145-151. MR 1346966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alexei G. Poltoratski. On the distributions of boundary values of Cauchy integrals . Proc. Amer. Math. Soc. 124 (1996) 2455-2463. MR 1327037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hari Bercovici and Adele Zucchi. Generalized interpolation in a multiply connected region. Proc. Amer. Math. Soc. 124 (1996) 2109-2113. MR 1322912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. G. Kwon. Composition of Blochs with bounded analytic functions . Proc. Amer. Math. Soc. 124 (1996) 1473-1480. MR 1307542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Joaquim Bruna, Artur Nicolau and Knut Øyma. A note on interpolation in the Hardy spaces of the unit disc. Proc. Amer. Math. Soc. 124 (1996) 1197-1204. MR 1307499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ing-Jer Lin. Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$. Proc. Amer. Math. Soc. 124 (1996) 549-560. MR 1307547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 85 found      Go to page: 1 2 3